# SDR SWAA2023031304028

- Difficulty date: February 17, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET ON ACCESS PANEL 551FB LT WING 2023-113098<[01] REPLACED SUPPORT BRACKET ON ACCESS PANEL 551FB LT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2710 REV: B. TOOK MEASURE OF CRACK IS : L= 0.950?. TOOL USED CALIPER P/N: 500-752-20; S/N:B20317422; DUE DATE:29-AUG-23. EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-02-1A-1 ALLOWABLE DAMAGE 1.;[02] REPLACED SUPPORT BRACKET ON ACCESS PANEL 551FB LT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A2710 REV: B. TOOK MEASURE OF CRACK IS : L= 0.950?. TOOL USED CALIPER P/N: 500-752-20; S/N:B20317422; DUE DATE:29-AUG-23. EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-02-1A-1 ALLOWABLE DAMAGE 1.
